# SDR CA101015011

- Difficulty date: October 15, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Lkheed 382G
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: LS603451
- Condition: Corroded
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT MLG WHEEL WELL HORIZONTAL STIFFENER ANGLES FOUND CORRODED AT FS 557, BL 61, WL 206 AND 211.  REPAIRED IAW SUPPLIED ERO.
